The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (366 KB) | Metadata | Table of Contents | ZAA summary
Volume 33, Issue 2, 2014, pp. 217–245
DOI: 10.4171/ZAA/1508

Published online: 2014-04-25

Asymptotics of Solutions of the Poisson Equation near Straight Edges

Jürgen Rossmann[1]

(1) Universität Rostock, Germany

The paper deals with the Dirichlet problem for the Poisson equation $\Delta u =f$ in the domain ${\cal D}=K\times{\mathbb R}^{n-m}$, where $K$ is a cone in ${\mathbb R}^m$. The author describes the singularities of the Green function near the edge of the domain. Using this result, he obtains the asymptotics of the solution of the boundary value problem for a right-hand side $f$ belonging to a weighted $L_p$ Sobolev space. Here, precise formulas for all coefficients in the asymptotics are given.

Keywords: Poisson equation, Green function, edge singularities

Rossmann Jürgen: Asymptotics of Solutions of the Poisson Equation near Straight Edges. Z. Anal. Anwend. 33 (2014), 217-245. doi: 10.4171/ZAA/1508